I have a question - If I miss a few days of my birth control pills could that cause PMS symptoms? Can't seem to find this info anywhere online....
Whenever I do I start to get crampy and spotting! Is this normal??
I strongly believe that each womans body's are different. However, I can tell you that I have sometimes missed my own birth control pills and it told me to take a double dose the next day. I never did but, maybe set a reminder on your phone to take them each day so you don't forget. Like I've said I've missed my birth control pills and, I honestly never felt any PMS symptoms. But I strongly believe that each birth control is different so if you feel comfortable contact your Dr and let them know.
Best Wishes to you!!
Absolutely! Your birth control pills are low doses of hormones such as estrogen and progesterone which your body naturally produces on it's own. Fluctuations in these hormones can cause PMS symptoms. Every woman's body reacts differently, but missing a few days can definitely have you feeling "off." When this happens, continue taking your BCP as normal, and your PMS symptoms will hopefully subside over the following week.
Hope this helps!
@RosieRay Yes! Your body works on a negative feedback system for hormones. So if you forget a pill or miss it, the hormone level will drop. When this level drops, it can cause break through bleeding. The instructions on your pill pack will tell you exactly how to take your birth control and what to do if you miss a day! Always make sure you use back up birth control (condoms) as missing can decrease the effectiveness of the pill!
I think it does.
i would look on the information sheet and go from there. When I took BC in the past, I did have some PMS symptoms from missing the doses but I just found a routine to help and I stopped missing t them!
Check with your doctor! Maybe they can help with a BC method that’s more suited to your body!